• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
      MCP&Skill
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Combinatorica

    Combinatorica

    JournalISSN 0209-9683eISSN 1439-6912中科院 数学 2区

    年发文量

    研究主题

    论文(1944)

    排序
    1Multisets Meeting Lines in 0 Modulo P Points and an Improvement of the Bagchi-Inamdar Bound
    Bence Csajbók,Giovanni Longobardi,Giuseppe Marino,Rocco Trombetti

    The p-ary code associated with the incidence structure of points and t-spaces in a projective space PG (m,q) , where q=p^h , is the 𝔽_p -subspace generated by the incidence vectors of the blocks of this design. The dual of this code consists of all vectors orthogonal to every codeword of the original code. The minimum weight of this dual code has been studied since the 1970s; the currently best known lower bound is from 2002 by Bagchi and Inamdar. In this paper we provide a substantial improvement of this bound in the case when h>1 and m, p >2 . The main ingredient of the proof is a lower bound on the size of multisets of AG(m,q) meeting each line in 0 p points. We prove this, by generalising the polynomial argument in [S. Ball, A. Blokhuis, A. Gács, P. Sziklai, Zs. Weiner: On linear codes whose weights and length have a common divisor, Adv. Math., 211 (2007), 94–104] from (ordinary) planar point sets to multisets in higher dimensional spaces. While the sharpness of the planar result for point sets is in general not known, we can show that our result for multisets is sharp for every h,m,p≥ 2 .

    2026
    引用
    AI阅读
    加入学术空间
    2Two Disjoint Alternating Paths in Bipartite Graphs: Conformal Crosses
    Archontia C. Giannopoulou,Sebastian Wiederrecht

    A bipartite graph B is called a brace if it is connected and every matching of size at most two in B is contained in some perfect matching of B. A conformal cross over some cycle C is a pair of disjoint paths P_1 , P_2 which are internally disjoint from C, the endpoints of each path separate the endpoints of the other path on C, and both C∪ P_1∪ P_2 and B-(V(C)∪ V(P_1)∪ V(P_2)) have a perfect matching. We show that if C is a 4-cycle in a brace B, then C has a a conformal cross if and only if B contains K_3,3 as a matching minor. This result implies a polynomial time algorithm which solves the 2-linkage problem for alternating paths in bipartite graphs with perfect matchings.

    2026引用:12
    引用
    AI阅读
    加入学术空间
    3The Classification of Homomorphism Homogeneous Oriented Graphs
    Bojana Pavlica,Christian Pech,Maja Pech

    The modern theory of homogeneous structures begins with the work of Roland Fraïssé. The theory developed in the last seventy years is placed in the border area between combinatorics, model theory, algebra, and analysis. We turn our attention to its combinatorial pillar, namely, the work on the classification of structures for given homogeneity types, and focus onto the homomorphism homogeneous ones, introduced in 2006 by Cameron and Nešetřil. An oriented graph is called homomorphism homogeneous if every homomorphism between finite induced subgraphs extends to an endomorphism. In this paper we present a complete classification of the countable homomorphism homogeneous oriented graphs. Among these we identify those that are polymorphism homogeneous. Here an oriented graph is called polymorphism homogeneous if each of its finite powers is homomorphism homogeneous.

    2026
    引用
    AI阅读
    加入学术空间
    4Additive Structure in Convex Sets
    Thomas F. Bloom, Jakob Führer,Oliver Roche-Newton

    This paper considers some different measures for how additively structured a convex set can be. The main result gives a construction of a convex set A containing Ω(|A|^3/2) three-term arithmetic progressions.

    2026引用:1
    引用
    AI阅读
    加入学术空间
    5Matroids Are Equitable
    Hannaneh Akrami, Siyue Liu, Roshan Raj,László A. Végh

    We show that if the ground set of a matroid can be partitioned into k≥ 2 bases, then for any given subset S of the ground set, there is a partition into k bases such that the sizes of the intersections of the bases with S may differ by at most one. This settles the matroid equitability conjecture by Fekete and Szabó (Electron. J. Comb. 2011) in the affirmative. We also investigate equitable splittings of two disjoint sets S_1 and S_2 , and show that there is a partition into k bases such that the sizes of the intersections with S_1 may differ by at most one and the sizes of the intersections with S_2 may differ by at most two; this is the best one can hope for arbitrary matroids. We also derive applications of this result to matroid-constrained fair division problems. We show that there exists a matroid-constrained allocation that is envy-free up to one item if the valuations are identical and tri-valued additive. We also show that for bi-valued additive valuations, there exists a matroid-constrained allocation that provides everyone their maximin share.

    2026引用:1
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 1944 篇论文

    高被引作者

    作者引用发文
    Noga Alon381629
    Nathan (Nati) Linial352423
    Endre Szemeredi210816
    Miklós Ajtai18359
    Bela Bollobas179917
    László Babai16936
    Paul Seymour168635
    Leonid A. Levin16071
    Yuri Rabinovich15692
    Janos Pach153816

    高产作者

    作者引用发文
    Paul Seymour168635
    Benny Sudakov86634
    Vojtěch Rödl123631
    Noga Alon381629
    Péter Frankl135929
    László Lovász111424
    Nathan (Nati) Linial352423
    Paul Erdos134321
    Bela Bollobas179917
    Carsten Thomassen40316

    相关期刊

    Discrete and Computational Geometry
    Combinatorics on Words
    Electronic Journal of Combinatorics
    Involve, A Journal of Mathematics
    Annals of Combinatorics
    European Journal of Combinatorics
    arXiv: Combinatorics
    Journal of Combinatorial Theory. Series B
    Journal of Combinatorics
    Combinatorial Theory